MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 50ML 2 PORT EVA BAG

THE METRIX COMPANY SECURE; 50ML 2 PORT EVA BAG
Model Number 66043
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that particulate was found in 3 to possibly 10 units of the secure 50 ml 2 port eva bags, lot 66043-a6929.Later it was reported an additional 3 units were identified with particulate.The particulate was noted by the same pharmacy upon inspection after the bags were filled.There is no report of patient injury or death.The particulates are in the process of being analyzed by a third party laboratory.Should additional relevant information become available, a follow-up report will be filed.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a follow-up report will be filed.

Brand Name
SECURE
Common Device Name
50ML 2 PORT EVA BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11814890
Report Number1937141-2021-00004
Device Sequence Number19148943
Product Code KPE
UDI-Device Identifier50812496011577
UDI-Public50812496011577
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model Number66043
Device Catalogue Number66043
Device Lot Number66043-A6929
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/13/2021
04/13/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/11/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1